# SDR 9614609919

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Malfunctioned
- Location: Gear Lever
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR LEVER WARNING SWITCH, OPERATIONAL CHECK NORMAL.
